Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periodic solutions for nonconvex
differential inclusions


Authors: Shouchuan Hu, Dimitrios A. Kandilakis and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 127 (1999), 89-94
MSC (1991): Primary 34C25, 34A60
MathSciNet review: 1451808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of periodic solutions for differential inclusions with nonconvex-valued orientor field. Our proof is based on degree theoretic arguments.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 34A60

Retrieve articles in all journals with MSC (1991): 34C25, 34A60


Additional Information

Shouchuan Hu
Affiliation: Department of Mathematics, Southwest Missouri State University, Springfield, Missouri 65804
Email: hu@math.smsu.edu

Dimitrios A. Kandilakis
Affiliation: Department of Mathematics, University of the Aegean, 83200 Karlovassi, Samos, Greece

Nikolaos S. Papageorgiou
Affiliation: Department of Mathematics, National Technical University, Zografou Campus, Athens 15780, Greece
Email: npapg@math.ntua.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04338-5
PII: S 0002-9939(99)04338-5
Keywords: Lower semicontinuous multifunction, measurable multifunction, continuous selector, a priori bound, compact embedding, Leray-Schauder degree, compact homotopy, homotopy invariance
Received by editor(s): September 23, 1996
Additional Notes: The second author’s research was supported by Grant PENED 678(94)
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society